Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tight compactly supported wavelet frames
of arbitrarily high smoothness


Authors: Karlheinz Gröchenig and Amos Ron
Journal: Proc. Amer. Math. Soc. 126 (1998), 1101-1107
MSC (1991): Primary 42C15; Secondary 42C30
MathSciNet review: 1443828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on Ron and Shen's new method for constructing tight wave-let frames, we show that one can construct, for any dilation matrix, and in any spatial dimension, tight wavelet frames generated by compactly supported functions with arbitrarily high smoothness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C15, 42C30

Retrieve articles in all journals with MSC (1991): 42C15, 42C30


Additional Information

Karlheinz Gröchenig
Affiliation: Department of Mathematics U-9, University of Connecticut, Storrs, Connecticut 06269-3009
Email: groch@math.uconn.edu

Amos Ron
Affiliation: Department of Computer Science, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: amos@cs.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04232-4
PII: S 0002-9939(98)04232-4
Keywords: Affine systems, frames, tight frames, multiresolution analysis, wavelets
Received by editor(s): September 23, 1996
Additional Notes: This work was supported by the National Science Foundation under Grants DMS-9224748 and DMS-9626319, and by the U.S. Army Research Office under Contract DAAH04-95-1-0089.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society